Alert archive / Colorado / Frost Advisories in 2007
Frost Advisory 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this frost advisory at Oct 7, 2007, 3:48 PM MDT for 16 counties in Colorado. It took effect at Oct 8, 2007, 3:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2007, 3:48 PM MDT (21:48 UTC)
- In effect from
- Oct 8, 2007, 3:00 AM MDT
- Expired
- Oct 8, 2007, 8:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 072148 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 348 PM MDT SUN OCT 7 2007 COZ038>040-042>045-047>051-080600- /O.NEW.KBOU.FR.Y.0002.071008T0900Z-071008T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 348 PM MDT SUN OCT 7 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES ACROSS THE PLAINS TO DROP INTO THE MID 30S AFTER MIDNIGHT. THIS WILL RESULT IN THE DEVELOPMENT OF FROST...PARTICULARLY IN LOW LYING AREAS. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. $$ LESZCYNSKI
3 follow-up statements
000 WWUS75 KBOU 080427 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1027 PM MDT SUN OCT 7 2007 COZ038>040-042>045-047>051-081400- /O.CON.KBOU.FR.Y.0002.071008T0900Z-071008T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1027 PM MDT SUN OCT 7 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES ACROSS THE PLAINS TO DROP INTO THE MID 30S AFTER MIDNIGHT. THIS WILL RESULT IN THE DEVELOPMENT OF FROST...PARTICULARLY IN LOW LYING AREAS. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. $$
000 WWUS75 KBOU 081358 NPWBOU URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE DENVER CO 758 AM MDT MON OCT 8 2007 COZ038>040-042>045-047>051-081500- /O.EXP.KBOU.FR.Y.0002.000000T0000Z-071008T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 758 AM MDT MON OCT 8 2007 ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. OVERNIGHT TEMPERATURES DROPPED TO NEAR TO SLIGHTLY BELOW FREEZING AND MANY LOCATIONS EXPERIENCED FROST. TEMPERATURES ARE NOW CLIMBING ABOVE FREEZING THEREFORE...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM. TEMPERATURES WILL DROP INTO THE 30S AGAIN TONIGHT. HOWEVER... TEMPERATURES WILL BE A FEW DEGREES WARMER TONIGHT AND WIDESPREAD FROST IS NOT EXPECTED. $$
000 WWUS75 KBOU 081402 NPWBOU URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE DENVER CO 801 AM MDT MON OCT 8 2007 COZ038>040-042>045-047>051-081515- /O.EXP.KBOU.FR.Y.0002.000000T0000Z-071008T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...FORDER...KARVAL...KUTCH...PUNKIN CENTER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 801 AM MDT MON OCT 8 2007 ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. OVERNIGHT TEMPERATURES DROPPED TO NEAR TO SLIGHTLY BELOW FREEZING AND MANY LOCATIONS EXPERIENCED FROST. TEMPERATURES ARE NOW CLIMBING ABOVE FREEZING THEREFORE...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM. TEMPERATURES WILL DROP INTO THE 30S AGAIN TONIGHT. HOWEVER... TEMPERATURES WILL BE A FEW DEGREES WARMER TONIGHT AND WIDESPREAD FROST IS NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 7, 2:55 PM MDT, 53 minutes earlier.
Area forecast discussion, Oct 7, 2:55 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MDT SUN OCT 7 2007 .SHORT TERM...UPPER TROUGH CURRENTLY SLIDING ACROSS WYOMING...WITH BOTTOM OF TROUGH OVER NORTHERN COLORADO. THERE IS ENOUGH QG ASCENT AND INSTABILITY ASSOCIATED WITH TROUGH...WHICH IS PRODUCING A FEW SHOWERS OVER CWA. MODELS SHOW TROUGH TO BE EAST OF CWA BY MIDNIGHT...WITH STRONG SUBSIDENCE IN ITS WAKE. CURRENT TIMING OF PRECIPITATION ENDING BY MIDNIGHT WITH SKIES CLEARING STILL LOOKING REASONABLE. CONCERN TONIGHT IS HOW LOW MINS WILL GET ACROSS PLAINS. LATEST GUIDANCE SUGGEST MINS WILL REACH THE LOW TO MID 30S...AND BASED ON CURRENT TEMPS/DEWPOINTS...THIS LOOKING REASONABLE. IT APPEARS THAT TEMPERATURES WILL STAY ABOVE FREEZING...SO WONT ISSUE FREEZE WARNING. BUT FROST ADVISORY IS WARRANTED AS MOST AREAS HAVE NOT HAD FROST DEVELOPMENT. WILL LEAVE OUT PALMER DIVIDE (ZNS 41 AND 47) AS MOST LOCATIONS IN THIS AREA HAVE REPORTED FREEZING CONDITIONS. ELSEWHERE...WESTERLY FLOW ALOFT INCREASES BEHIND TROUGH...WITH CROSS MOUNTAIN FLOW AROUND 40 KTS AFTER 06Z. CROSS SECTIONS SHOW A WEAK MOUNTAIN WAVE OVERNIGHT...BUT NOT STRONG ENOUGH FOR ANY WIND HILIGHTS. WILL ADD A BIT MORE WIND TO THE GRIDS. ON MONDAY...UPPER LEVEL RIDGE AXIS SHIFTS ACROSS STATE...WITH DRY AIRMASS IN PLACE. FLOW ALOFT WEAKENS BY 18Z...SHOULD SEE A MARKED DECREASE IN WIND SPEEDS AS A RESULT. TEMPERATURE AND THICKNESS PROGS SUGGEST A 4-6 DEGREE CELSIUS WARMUP FROM TODAYS READINGS. THIS EQUATES TO HIGHS IN THE 70S ACROSS PLAINS...IN LINE WITH GUIDANCE. CURRENT TEMPERATURE GRIDS SEEM ON TRACK...NO CHANGES NEEDED AT THIS TIME. .LONG TERM... A GENERALLY DRY AND MILD WEEK ON TAP ACROSS THE CWA AS RIDGING ALOFT BUILDS ACROSS THE REGION. RIDGE AXIS SHIFTS EAST ON TUESDAY AS SOME MSTR TRIES TO RETURN...RIDING THE SW FLOW. AT THIS TIME DOESNT APPEAR LIKE ENOUGH MSTR TO EVEN WARRANT AN ISOLD POP IN THE MTNS. THE NEXT TROF LIFTS WELL NORTH OF COLORADO AND ACROSS THE NRN TIER ON LATE WED/THU. THE RIDGE FLATTENS WITH A WEAK FRONT AND A BIT COOLER TEMPS LATER IN THE WEEK BUT NO PRECIP. THE NEXT CHANCE OF PRECIP WILL COME LATER SUN-MON BUT LONG RANGE MODELS STILL QUITE A VARIED IN SOLUTIONS AND WILL LEAVE DRY FOR NOW. && .AVIATION...VFR CONDITIONS EXPECTED TONIGHT THROUGH MONDAY. A FEW LIGHT RAIN SHOWERS POSSIBE THIS EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY TONIGHT 09Z-14Z FOR NORTHEAST PLAINS EXCEPT PALMER DIVIDE..ZNS 38>40..42-45..48>51. && DL/S-E
Hazardous weather outlook, Oct 7, 10:44 AM MDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1044 AM MDT SUN OCT 07 2007 COZ030>051-081200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1044 AM MDT SUN OCT 07 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED LIGHT RAIN SHOWERS ARE EXPECTED TODAY...WITH SCATTERED SNOW SHOWERS POSSIBLE IN THE HIGHER MOUNTAINS. LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. THE SHOWERS WILL END WITH CLOUDS DIMINISHING FROM WEST TO EAST DURING THE LATE AFTERNOON AND EVENING AS AN UPPER LEVEL TROUGH MOVES ACROSS COLORADO. CLEARING SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE 30S ACROSS THE PLAINS. THIS COULD RESULT IN THE DEVELOPMENT OF FROST OVER MUCH OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/SWE
Nearby
Frost Advisories in Colorado, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.